# SDR VNAA202504170086

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375321
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL MOUNTING EXTRUSION HOLES ELONGATED AND PART DENTED DURING REMOVAL OF FASTENERS. PART REQUIRES REPLACEMENT. CORRECTIVE ACTION: REMOVED, FABRICATED LEFT SIDE SEAT RAIL EXTRUSION, AND INSTALLED FABRICATED SEAT RAIL EXTRUSION PN SH670-37522-1 IAW MHIRJ REO 670-53-41-713 REV-A DATED 2025-03-18. DUE TO HAVING 2 MAJOR REPAIRS ON ONE CARD, 2 SEPARATE CARDS WERE GENERATED FOR WORK PERFORMED IAW THE REO AND SNIEO. REFERENCE BARCODE HN00223125 FOR WORK PERFORMED IAW REO 670-53-41-713REV-A DATED: 2025-03-18 AND REFERENCE BARCODE HN00223129 FOR WORK PERFORMED IAW SNIEO SH670-37532 S01. SH670-37522-1/SH670-37532-1
